Tame characters and ramification of finite flat group schemes

Shin Hattori

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

In this paper, for a complete discrete valuation field K of mixed characteristic (0, p) and a finite flat group scheme G of p-power order over OK, we determine the tame characters appearing in the Galois representation G (over(K, ̄)) in terms of the ramification theory of Abbes and Saito, without any restriction on the absolute ramification index of K or the embedding dimension of G.

Original languageEnglish
Pages (from-to)1091-1108
Number of pages18
JournalJournal of Number Theory
Volume128
Issue number5
DOIs
Publication statusPublished - May 1 2008

Fingerprint

Group Scheme
Ramification
Galois Representations
Valuation
Restriction
Character

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Cite this

Tame characters and ramification of finite flat group schemes. / Hattori, Shin.

In: Journal of Number Theory, Vol. 128, No. 5, 01.05.2008, p. 1091-1108.

Research output: Contribution to journalArticle

Hattori, Shin. / Tame characters and ramification of finite flat group schemes. In: Journal of Number Theory. 2008 ; Vol. 128, No. 5. pp. 1091-1108.
@article{4bd220a747b348cb9f27be9efb0e14cc,
title = "Tame characters and ramification of finite flat group schemes",
abstract = "In this paper, for a complete discrete valuation field K of mixed characteristic (0, p) and a finite flat group scheme G of p-power order over OK, we determine the tame characters appearing in the Galois representation G (over(K, ̄)) in terms of the ramification theory of Abbes and Saito, without any restriction on the absolute ramification index of K or the embedding dimension of G.",
author = "Shin Hattori",
year = "2008",
month = "5",
day = "1",
doi = "10.1016/j.jnt.2007.05.006",
language = "English",
volume = "128",
pages = "1091--1108",
journal = "Journal of Number Theory",
issn = "0022-314X",
publisher = "Academic Press Inc.",
number = "5",

}

TY - JOUR

T1 - Tame characters and ramification of finite flat group schemes

AU - Hattori, Shin

PY - 2008/5/1

Y1 - 2008/5/1

N2 - In this paper, for a complete discrete valuation field K of mixed characteristic (0, p) and a finite flat group scheme G of p-power order over OK, we determine the tame characters appearing in the Galois representation G (over(K, ̄)) in terms of the ramification theory of Abbes and Saito, without any restriction on the absolute ramification index of K or the embedding dimension of G.

AB - In this paper, for a complete discrete valuation field K of mixed characteristic (0, p) and a finite flat group scheme G of p-power order over OK, we determine the tame characters appearing in the Galois representation G (over(K, ̄)) in terms of the ramification theory of Abbes and Saito, without any restriction on the absolute ramification index of K or the embedding dimension of G.

UR - http://www.scopus.com/inward/record.url?scp=41149085469&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=41149085469&partnerID=8YFLogxK

U2 - 10.1016/j.jnt.2007.05.006

DO - 10.1016/j.jnt.2007.05.006

M3 - Article

AN - SCOPUS:41149085469

VL - 128

SP - 1091

EP - 1108

JO - Journal of Number Theory

JF - Journal of Number Theory

SN - 0022-314X

IS - 5

ER -